Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/17483
Title: Reliability of Portal Frames with Discrete Design Variables
Authors: Simões, Luis 
Issue Date: 1992
Publisher: Springer Verlag
Serial title, monograph or event: Structural Optimization
Volume: 5
URI: http://hdl.handle.net/10316/17483
Rights: embargoedAccess
Appears in Collections:FCTUC Eng.Civil - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
scanso.pdf1.46 MBAdobe PDFView/Open
Show full item record

Page view(s)

139
checked on Sep 21, 2020

Download(s) 20

667
checked on Sep 21, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.